# SDR AALA201906039033

- Difficulty date: March 26, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ELONGATED FASTENER HOLE AND APPROX. 1.5" X .5" X .045" CORRODED AREA ON STRINGER 42R, FR 26+3". CUTOUT DAMAGED SECTION OF STRINGER. FABRICATED AND INSTALLED REPAIR PARTS FROM FR 25 + 11.25" TO FR 26 + 10.25" IAW SRM 53-21-12-300-004, PARA 1 & 2A, FIG 001.
